# SDR AALA20111210TUL12

- Difficulty date: December 10, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 33,890 hours, 16,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP CRACKED AT STATION 857.  REPAIRED CUSP PER AARD 53-20-00-16.
